RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Russ. J. Math. Phys., 2013, том 20, выпуск 1, страницы 25–32 (Mi rjmph8)  

Generic fractal structure of finite parts of trajectories of piecewise smooth hamiltonian systems

R. Hildebranda, L. V. Lokoutsievskiyb, M. I. Zelikinb

a Laboratory Jean Kuntzmann, University Grenoble 1 / CNRS, 51 rue des Mathématiques, BP 53, 38041 Grenoble cedex 09, France
b Dept. of Mechanics and Mathematics, Moscow State University, 119991 Moscow, Russia

Аннотация: Piecewise smooth Hamiltonian systems with tangent discontinuity are studied. A new phenomenon is discovered, namely, the generic chaotic behavior of finite parts of trajectories. The approach is to consider the evolution of Poisson brackets for smooth parts of the initial Hamiltonian system. It turns out that, near second-order singular points lying on a discontinuity stratum of codimension two, the system of Poisson brackets is reduced to the Hamiltonian system of the Pontryagin Maximum Principle. The corresponding optimization problem is studied and the topological structure of its optimal trajectories is constructed (optimal synthesis). The synthesis contains countably many periodic solutions on the quotient space by the scale group and a Cantor-like set of nonwandering points (NW) having fractal Hausdorff dimension. The dynamics of the system is described by a topological Markov chain. The entropy is evaluated, together with bounds for the Hausdorff and box dimension of (NW).

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00986-a
Российская академия наук - Федеральное агентство научных организаций
This work was supported by the Russian Foundation for Basic Research (grant no. 11-01-00986-a) and by the program “Mathematical Theory of Control” of the Presidium of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S1061920813010032


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 03.12.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rjmph8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019